Skip to Main Content

A Note on a New Stability Method for the Linear Modes of Nonlinear Two-Degree-of-Freedom Systems

J. Appl. Mech. Jun 1962, 29(2): 258-262 (5 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • J. W. Pendered
  • R. E. D. Bishop
Journal of Mechanical Engineering Science. January 1963, 5(4)
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal